# SDR UIEA2018110902539

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,908 hours, 16,625 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER  RADAR SYSTEM FAILED IN FLIGHT WITH A STATUS MESSAGE ,  RIGHT WX RADAR SYSTEM OPERATES NORMALLY.  RESET WX RADAR CONTROL BOX AND PERFORMED OPS CHECK ON LEFT & RIGHT WX RADAR SYSTEM IAW AMM 34-43-00 OPS CHECK GOOD.
